# SDR USAA20090417SB060

- Difficulty date: April 15, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543130
- Condition: Cracked
- Location: Cockpit
- Part time: 23,383 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

TPA - FLT 1231  EN ROUTE PHL TO TPA.  THE FIRST OFFICER'S WINDSHIELD ARCED AND SHATTERED.  MAINTENANCE REPLACED THE FIRST OFFICER'S WINDSHIELD.
